Follow
Jein-Shan Chen
Jein-Shan Chen
Professor, Mathematics Department of National Taiwan Normal University
Verified email at math.ntnu.edu.tw - Homepage
Title
Cited by
Cited by
Year
An unconstrained smooth minimization reformulation of the second-order cone complementarity problem
JS Chen, P Tseng
Mathematical Programming 104 (2), 293-327, 2005
1972005
Analysis of nonsmooth vector-valued functions associated with second-order cones
JS Chen, X Chen, P Tseng
Mathematical Programming 101 (1), 95-117, 2004
1392004
A family of NCP functions and a descent method for the nonlinear complementarity problem
JS Chen, S Pan
Computational Optimization and Applications 40 (3), 389-404, 2008
1072008
A damped Gauss-Newton method for the second-order cone complementarity problem
S Pan, JS Chen
Applied Mathematics and Optimization 59 (3), 293-318, 2009
652009
Two classes of merit functions for the second-order cone complementarity problem
JS Chen
Mathematical Methods of Operations Research 64 (3), 495-519, 2006
642006
The semismooth-related properties of a merit function and a descent method for the nonlinear complementarity problem
JS Chen
Journal of Global Optimization 36 (4), 565-580, 2006
582006
A survey on SOC complementarity functions and solution methods for SOCPs and SOCCPs
JS Chen, SH Pan
Pacific Journal of Optimization 8 (1), 33-74, 2012
562012
The convex and monotone functions associated with second-order cone
JS Chen
Optimization 55 (4), 363-385, 2006
562006
On some NCP-functions based on the generalized Fischer–Burmeister function
JS Chen
Asia-Pacific Journal of Operational Research 24 (03), 401-420, 2007
552007
A semismooth Newton method for SOCCPs based on a one-parametric class of SOC complementarity functions
S Pan, JS Chen
Computational optimization and applications 45 (1), 59-88, 2010
542010
Properties of circular cone and spectral factorization associated with circular cone
JC Zhou, JS Chen
J. Nonlinear Convex Anal 14 (4), 807-816, 2013
522013
Neural networks for solving second-order cone constrained variational inequality problem
J Sun, JS Chen, CH Ko
Computational optimization and applications 51 (2), 623-648, 2012
502012
A neural network based on the generalized Fischer–Burmeister function for nonlinear complementarity problems
JS Chen, CH Ko, S Pan
Information Sciences 180 (5), 697-711, 2010
452010
A one-parametric class of merit functions for the symmetric cone complementarity problem
S Pan, JS Chen
Journal of Mathematical Analysis and Applications 355 (1), 195-215, 2009
442009
Properties of a family of generalized NCP-functions and a derivative free algorithm for complementarity problems
SL Hu, ZH Huang, JS Chen
Journal of computational and applied mathematics 230 (1), 69-82, 2009
392009
Numerical comparisons based on four smoothing functions for absolute value equation
B Saheya, CH Yu, JS Chen
Journal of Applied Mathematics and Computing 56 (1), 131-149, 2018
342018
Recurrent neural networks for solving second-order cone programs
CH Ko, JS Chen, CY Yang
Neurocomputing 74 (17), 3646-3653, 2011
312011
A one-parametric class of merit functions for the second-order cone complementarity problem
JS Chen, S Pan
Computational Optimization and Applications 45 (3), 581-606, 2010
312010
A new merit function and its related properties for the second-order cone complementarity problem
JS Chen
Pacific Journal of Optimization 2 (1), 167-179, 2006
302006
A regularization method for the second-order cone complementarity problem with the Cartesian P0-property
S Pan, JS Chen
Nonlinear Analysis: Theory, Methods & Applications 70 (4), 1475-1491, 2009
282009
The system can't perform the operation now. Try again later.
Articles 1–20